# SDR DALA2024032603832

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 20,437 hours, 9,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3024, EMERGENCY PATH LIGHTS ROWS 28, 29, 33, 34, 35, 38, 39 INOP. CORRECTIVE ACTION: EPSU SYS TEST FAULTS MSG 335138 EPSU (13WL) AFT L. REPLACED POWER SUPPLY 13WL AND BATTERY IAW A321 AMM 33-51-38. OP TEST GOOD.
